Publisher DOI: 10.1007/s10915-015-9997-3
Title: Theoretical and Numerical Investigation of the Finite Cell Method
Language: English
Authors: Dauge, Monique 
Düster, Alexander 
Rank, Ernst 
Keywords: Adaptive quadrature;Finite cell method;Finite element method;p-version of
Issue Date: 5-Mar-2015
Source: Journal of Scientific Computing 3 (65): 1039-1064 (2015-03-05)
Journal or Series Name: Journal of scientific computing 
Abstract (english): We present a detailed analysis of the convergence properties of the finite cell method which is a fictitious domain approach based on high order finite elements. It is proved that exponential type of convergence can be obtained by the finite cell method for Laplace and Lamé problems in one, two as well as three dimensions. Several numerical examples in one and two dimensions including a well-known benchmark problem from linear elasticity confirm the results of the mathematical analysis of the finite cell method.
ISSN: 0885-7474
Institute: Konstruktion und Festigkeit von Schiffen M-10 
Type: (wissenschaftlicher) Artikel
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

Last Week
Last month
checked on Sep 29, 2020

Google ScholarTM


Add Files to Item

Note about this record


Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.